On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.81.254.212
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 50 (2017)

Titles < série 4, 50

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 50, fascicule 4 (2017)

Alberto Enciso, Daniel Peralta-Salas, Francisco Torres de Lizaur
Knotted structures in high-energy Beltrami fields on the torus and the sphere
Annales scientifiques de l'ENS 50, fascicule 4 (2017), 995-1016

Télécharger cet article : Fichier PDF

Résumé :
Structures nouées dans les champs de Beltrami à hautes énergies sur le tore et la sphère
Soit S une collection finie de courbes et de tubes fermés, disjoints deux à deux mais pouvant être noués et entrelacés, dans la sphère ronde S^3 ou dans le tore plat T^3. Dans le cas du tore, on suppose davantage que S est contenu dans un sous-ensemble contractile de T^3. Dans cet article on montre que, pour tout entier impair suffisamment grand, il existe un champ de Beltrami dans S^3 ou T^3 satisfaisant curl u=u et qui a une collection de lignes et tubes de vorticité donnés par S, modulo un difféomorphisme ambiant.

Mots-clefs : Champs de Beltrami, spectre aux hautes énergies, lignes de tourbillons, nœuds et entrelacs.

Abstract:
Let S be a finite union of (pairwise disjoint but possibly knotted and linked) closed curves and tubes in the round sphere S^3 or in the flat torus T^3. In the case of the torus, S is further assumed to be contained in a contractible subset of T^3. In this paper we show that for any sufficiently large odd integer there exists a Beltrami field on S^3 or T^3 satisfying curl u=u and with a collection of vortex lines and vortex tubes given by S, up to an ambient diffeomorphism.

Keywords: Beltrami fields, high energy spectrum, vortex lines, knots and links.

Class. math. : 58J50; 34K19; 35Q35


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Arnold, Vladimir
Sur la topologie des écoulements stationnaires des fluides parfaits
C. R. Acad. Sci. Paris 261 (1965) 17–20
Math Reviews MR0180949
2
Arnold, Vladimir I. and Khesin, Boris A.
Topological methods in hydrodynamics
Springer, New York, 1998
Math Reviews MR1612569
3
Chae, Dongho and Constantin, Peter
Remarks on a Liouville-type theorem for Beltrami flows
Int. Math. Res. Not. 2015 (2015) 10012–10016
Math Reviews MR3455856
4
Choffrut, Antoine and Šverák, Vladimír
Local structure of the set of steady-state solutions to the 2D incompressible Euler equations
Geom. Funct. Anal. 22 (2012) 136–201
Math Reviews MR2899685
5
Duke, W.
Hyperbolic distribution problems and half-integral weight Maass forms
Invent. math. 92 (1988) 73–90
Math Reviews MR931205
6
Duke, W.
Rational points on the sphere
Ramanujan J. 7 (2003) 235–239
Math Reviews MR2035804
7
Enciso, Alberto and Peralta-Salas, Daniel
Knots and links in steady solutions of the Euler equation
Ann. of Math. 175 (2012) 345–367
Math Reviews MR2874645
8
Enciso, Alberto and Peralta-Salas, Daniel
Submanifolds that are level sets of solutions to a second-order elliptic PDE
Adv. Math. 249 (2013) 204–249
Math Reviews MR3116571
9
Enciso, Alberto and Peralta-Salas, Daniel
Existence of knotted vortex tubes in steady Euler flows
Acta Math. 214 (2015) 61–134
Math Reviews MR3316756
10
Enciso, Alberto and Peralta-Salas, Daniel
Knotted vortex lines and vortex tubes in stationary fluid flows
Eur. Math. Soc. Newsl. 96 (2015) 26–33
Math Reviews MR3379498
11
Etnyre, John and Ghrist, Robert
Contact topology and hydrodynamics. III. Knotted orbits
Trans. Amer. Math. Soc. 352 (2000) 5781–5794
Math Reviews MR1781279
12
Folland, G. B.
Harmonic analysis of the de Rham complex on the sphere
J. reine angew. Math. 398 (1989) 130–143
Math Reviews MR998476
13
Hörmander, Lars
The analysis of linear partial differential operators. I
Springer, Berlin, 2003
Math Reviews MR1996773
14
Khesin, Boris
Topological fluid dynamics
Notices Amer. Math. Soc. 52 (2005) 9–19
Math Reviews MR2105567
15
Moffatt, H.K.
The degree of knottedness of tangled vortex lines
J. Fluid Mech. 35 (1969) 117–129
16
Moffatt, H.K.
Helicity and singular structures in fluid dynamics
Proc. Natl. Acad. Sci. 111 (2014) 3663–3670
17
Moser, Jürgen and Zehnder, Eduard J.
Notes on dynamical systems
New York University, Courant Institute of Mathematical Sciences, New York; Amer. Math. Soc., Providence, RI, 2005
Math Reviews MR2189486
18
Nadirashvili, Nikolai
On stationary solutions of two-dimensional Euler equation
Arch. Ration. Mech. Anal. 209 (2013) 729–745
Math Reviews MR3067825
19
Nadirashvili, Nikolai
Liouville theorem for Beltrami flow
Geom. Funct. Anal. 24 (2014) 916–921
Math Reviews MR3213833
20
Szegő, Gábor
Orthogonal polynomials
Amer. Math. Soc., Providence, R.I., 1975 American Mathematical Society, Colloquium Publications, Vol. XXIII
Math Reviews MR0372517
21
Thomson, W. (Lord Kelvin)
On vortex atoms
Proc. Roy. Soc. Edin. 6 (1867) 94–105 reprinted in: Mathematical and physical papers IV, Cambridge University Press, Cambridge, 2011